Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Vaginal discharge, slight rash on vagina, missed periods. On implanon. Causes for symptoms?

Hello, Over the last month or two i ve been having slight discharge and i googled it, and it said that it could be due to the implanon , due to having no periods, it has stored, and slowly releasing the excess, but since this has happened ive also had a slight rash down there too, which isnt sore, just can get quite annoying on some days. Is this linked? I am a little worried, Help Please?
Asked On : Fri, 18 Jan 2013
Answers:  2 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Sian,

The vaginal discharge and slight rash on vagina can be due to some other cause and as far as the missed period is concern, it can be because of the implanon. Implanon has hormones which is released at a very low rate to pervent the pregnancy to happen. If the rate of release is high or even sometime in controlled normal rate, some people can have this problem of missed period or the duration or amount of the period can decrease significantly.

The other problemso vaginal discharge and rash can also be because of this new changed hormonal status and If this is causing any problem than I would suggest you to consult your doctor again regarding this.

Thanks and take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. G Gayatridevi's  Response
hi sian,
I have read your question,
Without examination and medical history , it is difficult to say that the symptoms you are experiencing are due to Implanon or not.
Implanon(nexaplanon) causes few side effects but the chances are quite less.
Some of the side effects are abdominal pain, loss of libido,vaginal dryness and Irregular bleeding and spotting .
The rash you are having may be due to vaginal dryness or sanitary napkins or inner wears .
So I suggest you to consult a gynecologist nearby for further medical advice.
Wishing you a good health,
DR.G.Gayatri devi.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor